It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-10-2001, 05:47 AM   #1
Junior Member
 
Join Date: Jan 2001
Location: Pa
Posts: 18
Daniele1 HB User
Question Anyone have this side effect with xenedrine?

I have been taking xenedrine for almost 2 weeks and have really had no side effects. Then about 2 days ago I have this really bad taste in my mouth like metal or something, could it be coming from this pill? I dont know what else could cause it...teeth are fine so its not that. Can anyone help?

 
Sponsors Lightbulb
   
Old 05-10-2001, 07:03 AM   #2
Member
 
Join Date: Mar 2001
Location: East Coast
Posts: 85
windcaller HB User
Talking

I had that "metallic" taste in my mouth for 2-3 months about 3 weeks after I stopped smoking cigarettes...I don't think it has anything to do with xenedrine, but I had the same thing happen to me, so I thought you would like to know.

 
Sponsors Lightbulb
   
Old 05-10-2001, 07:50 AM   #3
Junior Member
 
Join Date: Jan 2001
Location: Pa
Posts: 18
Daniele1 HB User
Post

actually I take under the recommended dosage. I only take 1 pill twice a day.

 
Old 05-25-2001, 01:57 AM   #4
Junior Member
 
Join Date: May 2001
Posts: 10
annabo HB User
Post

i just recently finished an entire botle of this stuff, i seldom took the entire dosage, i felt i needed just one pill to do the job. i never got a noticable weird taste in my mouth, so it may be something else. maybe the increased energy was just dehydrating you giving you a sour sensation, but is really your mouth asking for more liquids!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Has anyone experienced ringing in their ears with Cymbalta? Kaza Depression 8 05-09-2011 02:12 AM
anyone taking kadian ? new here dlp3300 Pain Management 3 02-09-2006 04:26 PM
Anyone ever hear of someone getting muscle pain from niacin? Uff-Da! High Cholesterol 9 05-02-2005 08:04 AM
Anyone on Prevacid have ringing in the ears? prostator Digestive Disorders 3 03-27-2004 07:17 PM
Anyone with partial hardware removal? L5S1 Back Problems 0 09-21-2003 08:30 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!